# SDR 221471

- Difficulty date: January 13, 2005
- Submitted: January 16, 2005
- Operation: Air carrier
- Aircraft: N14XS
- Make and model: Saab SF340A
- Aircraft serial: 340A014
- System (JASC): 3431 · Localizer/VOR System
- Part: Indicator
- Condition: Inoperative
- Location: Vor System
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH VOR`S INOP.  NEEDLES MOVING ALL AROUND ERRATICLY, AIRCRAFT AWAITING MAINTENANCE.
